Join the 'Stimulant' group to help and get support from people like you.
We found 43 questions associated with the 'Stimulant' topic.
Posted 21 Aug 2014 by CookieDog1 • 2 answers
Posted 18 days ago by Tiredofadd • 0 answers
I'm stopping them, I am experiencing low blood pressure, exhaustion, pain in my mid back, even increasing my normal cortisone intake isn't helping. Does anyone know how those drugs and Addison's interact with each other?
Posted 18 Sep 2016 by mygoodies6t9 • 0 answers
seriously... when it is so apparent that you need a stimulant and have been suffering from add since childhood! Sometimes I feel like people who are in need of help fall victim to the others that abuse the stimulates and it adversely affects the honest adults who are needing help to find there way ...
Posted 22 Feb 2016 by FeelingHopeless775 • 2 answers
... feeling my stimulants?
Posted 10 Jan 2016 by pfmiller • 1 answer
Wolff-Parkinson-White Syndrome - WPW???Can I continue any stimulants such as ADD medication, coffee,
Posted 24 Jan 2016 by Batman300 • 0 answers
... or nicotine after my procedure?
Posted 13 Nov 2015 by beepboop • 2 answers
I have chronic fatigue and everything seems to make me tired. Especially stimulants.
Posted 26 Sep 2015 by Rdaniella • 0 answers
I've been abusing laxatives for about 4-5 years (4 pills at night). Today is my 4th day that I stopped them. I've been on miralax twice daily. I'm scared, it is not the same. I'm scared because I just poop a little bit. I want to know if my colon would ever be fixed from all the ...
Posted 13 May 2015 by Stressed_Mom • 1 answer
My 5yr old son was just prescribed Strattera (non-stimulant) has anyone had any experience with this medication before? I was doing some research on this and it says it's not recommended for children under 6. Plus he can't take a "drug holiday" ... I was thinking about telling ...
Posted 26 May 2015 by perfectly imperfect • 1 answer
I was subscribed Strattera for ADD due to a major sensitivity to stimulants. It seems to give me many of the same feelings as stimulant meds. I have dry mouth and bad headaches since taking this med.
Posted 17 Jan 2015 by BeansRER • 1 answer
... and have never been treated because either the disease had not yet been identified or, once it was, I had developed cardiac issues. I now take 13 pills per day including a mega dose of anti-depressents. I told my dr that I believe I could throw most of those pills away if I were treated for ...
Posted 14 Aug 2014 by kdwont715 • 2 answers
He is now complaining that he can't sleep. My question is, is salicylic acid a stimulant when ingested?
Posted 24 Mar 2012 by marynovlan • 5 answers
Am 54 and FINALLY took a lengthy test confirming ADHD, (WAIS-IV) , was referred to a psychiatrist who CAN but WON'T let me try a stimulant. He gave me Wellbutrin. After10 days, I called him because I feel worse, not better. I am just sick of coward doctors. Many won't prescribe any drug ...
Posted 26 Dec 2013 by Yamalen • 1 answer
I am concerned about taking this medication but heard it may help when stimulants are not available/workable. My concerns have to do with efficacy (does it actually work to reduce ADD symptoms and which ones?) and heart rate issues (I have average heart rate already). My other worry is ...
Posted 25 Nov 2013 by walker37 • 4 answers
My son is 14.we have tried everthing out there it seems.The Dr prescribed vivance and clonadine together.However the vivance causes a tick.So i'm lost and do not know what to do at this point.Wanted parents advice instead of the Dr.I feel sometimes they wana dope our children up.plz ...